# SDR AU960021

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-36-285
- Engine: Lyc IO720A1B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Nozzle
- Condition: Failed
- Location: Engine Oil Sys
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SYSTEM CONTAMINATED BY METAL - NO3 CYLINDER OIL SQUIRT NOZZLE MISSING - THE NOZZLE BALL WAS FOUND IN THE CRANKCASE ANDTHE REMAINDER OF THE NOZZLE WAS FOUND IN THE SUMP FOLLOWING  REMOVAL - INVESTIGATION FOUND THAT THE NOZZLE HAD BEEN CRUSHED BETWEEN THE CONNECTING ROD CAP AND THE CRANKCASE AND DESTROYED - SUSPECT THE NOZZLE WAS UNDERTORQUED DURING ASSEMBLY
